Results 1 to 3 of 3
Lexapro Cleansing
  1. #1
    Viriatus is offline New Member
    Join Date
    Jun 2007
    Posts
    3

    Unhappy Lexapro Cleansing

    Hi

    I've been on lexapro 10 mg/day for two months and, as a result, have had lots of side effects, two of which were lack of appetite, but still have gained a LOT of weight.I began eating a lot less and still gained weight and could not get rid of it. I have decreased the dose slowly and I'm off it for a week now. I feel a little bit more hungry. Only eating healthy food, but the weight won't just go away. I've heard people complaining about the same, and some of them say that they cannot lose weight, even after stopping lexpro. I began Milk Thistle today, hoping this will help to clean the liver and remove the antidepressant completely from my body. Will this help? If so, how long will it take and how much of it do I need? I think I'll go with 900 mg/day. Is there anything else i can use? Getting really depressed on this.

    Thank you.

  2. #2
    auntybiotic is offline Senior Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    894

    Default Viriatus

    Quote Originally Posted by Viriatus View Post
    Hi

    I've been on lexapro 10 mg/day for two months and, as a result, have had lots of side effects, two of which were lack of appetite, but still have gained a LOT of weight.I began eating a lot less and still gained weight and could not get rid of it. I have decreased the dose slowly and I'm off it for a week now. I feel a little bit more hungry. Only eating healthy food, but the weight won't just go away. I've heard people complaining about the same, and some of them say that they cannot lose weight, even after stopping lexpro. I began Milk Thistle today, hoping this will help to clean the liver and remove the antidepressant completely from my body. Will this help? If so, how long will it take and how much of it do I need? I think I'll go with 900 mg/day. Is there anything else i can use? Getting really depressed on this.

    Thank you.

    How did you taper off of lexapro....over what time frame. I think you may feel worse in the next week or two due to tapering quickly.

    Lexapro increases the cortisol levels in the body which causes weight gain. The initial effects of lexapro are loss of appetite.

    The weight will not just come off from stopping the lexapro....you may have to watch what you eat and exercise. The Omega 3 Fish Oil will help with weight issues. Try and stay away from carbs.

    Let us know if the withdrawals get worse and if you notice depersonalization and anxiety, even stomach cramping and possibly dizziness, moodiness and the "zaps" which are electric like jolts starting in the head. These are normal lexapro withdrawals from fast tapering. Nightmares are a withdrawal as well.

    Withdrawals usually begin to hit at about 14 to 18 days after stopping the lexapro. They can continue for quite some time but everyone is different. There are physical withdrawals from lexapro as previously mentioned and then at about the three month mark there are emotional withdrawals. Hopefully you may be fortunate and not experience many withdrawals.
    Last edited by Anonymous; 07-22-2007 at 11:47 PM.

  3. #3
    hilaryc is offline New Member
    Join Date
    Jul 2007
    Posts
    1

    Unhappy Lexapro Withdrawl

    I am also trying to go off of lexapro and am having an incredibly hard time! today is day 4 without it and i can not believe that this is going to take weeks. I took one pill of prozac on Thursday because my psychiatrist said that would help, I still feel just awful!!! Does anyone have any helpful hints?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22